# SDR SWAA2018082924679

- Difficulty date: August 27, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 44,199 hours, 25,924 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 33500007
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PHOTOLUMINESCENT STRIP MISSING AT AISLE 1.  INSTALLED STRIP PER DWG.
